# SDR SIMA20150905004

- Difficulty date: September 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 38,314 hours, 35,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EMER FLOOR STRIP LIGHT WIRES ARE BROKE OFF.  R & R LT NR 2 FLOOR EMER LIGHT STRIP IAW AMM 33-50-12.  SEE NRWC BOW 201288 FOR OPERATIONS CHECK.
